CureZone   Log On   Join
Rahs help
 
  Views: 414
Published: 6 years ago
 

Rahs help


Hello,
I have a very long history that I can't possibly put in this post, but to shorten, let me say that I am a cancer survivor of four years. I went through chemo and many steroids and Antibiotics druing my treatment. The first two years after my treatment were pretty good but after that, i started experienceing signs of candida through rashes and nail fungus. Every time I try to cleanse, I get rashes. The last cleanse I started was 5 months ago when a rash appeared on my face. I have been off all Sugar and yeast and quit taking the antifungals (as each time I take the antifungals, more breakouts start to occur on my face, even when I take a very small dose). My problem is that the rash is STUCK on my face. I haven't been able to get it off in the last five months. The dermatologist just wants to put me on Antibiotics . It is very frustrating and effecting the quality of my life. Any advice would be appreciated. I should add that I try to drink as much water as possible, exercise, and take espom salt baths, have also tried sauanas. No improvment!
Thanks!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.671 sec, (1)